# SDR SWAA2021011942782

- Difficulty date: January 16, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N7742B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- Aircraft time: 45,916 hours, 24,138 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY DOOR SLIDE GAUGE NEEDS ADJUSTED IN WINDOW.  ADJUSTED SLIDE SO THE GAUGE IS VISIBLE, PER AMM 25-66-01.
